MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP FREEZOR XTRA CARDIAC CRYOABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER

MEDTRONIC CRYOCATH LP FREEZOR XTRA CARDIAC CRYOABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 227F3
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the 227f3 electrophysiology (ep) catheter with lot number 45117 was returned and analyzed.Visual inspection of the ep catheter showed the shaft was kinked at strain relief.Smart chip verification indicated the catheter was used for 1 injection.The catheter failed the performance test due to the system notice 50030 indicating "excessive flow".The pressure test revealed a leak through the shaft at strain relief.In conclusion, the ep catheter failed the returned product inspection due to the shaft breach.
 
Event or Problem Description
After a completed case, the electrophysiology (ep) catheter tested out of specification per the manufacturer's investigation.

Brand Name
FREEZOR XTRA CARDIAC CRYOABLATION CATHETER
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
Manufacturer (Section G)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA   H9R 5Z8
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key12829989
Report Number3002648230-2021-00526
Device Sequence Number4571838
Product Code LPB
UDI-Device Identifier00643169672475
UDI-Public00643169672475
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P020045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2021
Device Model Number227F3
Device Catalogue Number227F3
Device Lot Number45117
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2021
Initial Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown